Hi everyone! I hope you are all doing well. Things have been busy and hectic here, so I haven't been around as much. I do think of you often though! I recently came across information about one side effect of Risperdal (also called risperidone or Invega) for boys that can require surgery. I think this is a side effect that was glossed over as the doctors were explaining the medication and side effects, at least to us. The side effect is called gynecomastia, and is referring to boys developing breast tissue and sometimes even lactation! We would have weighed that heavily if we knew this could be a significant problem. Some boys are even requiring surgery to deal with this. The manufacturers have been successfully sued in cases where it is significant and/or requires surgery for the male to adjust/return to a normal masculine shape. It isn't a matter of weight gain being distributed there, it is a change in the underlying tissues that is creating the shape and even lactation. I can only shudder to think of one of our sons with this problem, trying to behave "normally" with a body that is developing that way. It isn't just at puberty that the body can do this - one reference I looked at mentioned a 4 year old boy who started lactating. Talk a side effect to give you all sorts of problems as you grow up and learn what it is to be male and female! If you have a son with this issue who may need or even may have already had surgery, please seek out an attorney to file a case for you. It may be a big help to you. Of course if your son is old enough to make decisions about this, pass the information on to him. You can do a search online for "Risperdal/risperidone/Invega gynecomastia lawsuit" and then figure out someone to help you further. I am going to copy this into the PE forum to catch some of the "old-timers" or those with older kids who don't check here often. Just wanted to let you know that it will be the same post, and why I am doing that.